CureZone   Log On   Join
Using Oxy-powder makes tired and light-headed, what is causing this?
 

Epsom Salt Encapsulated
Hulda Clark Cleanse Kits



Fast and Painless Constipation Relief
Oxygen Bowel Cleanser



Natural Cancer Remedies
Hundreds of thousands have cured their own cancers, and now yo...


More
mantonia Views: 2,151
Published: 15 years ago
 

Using Oxy-powder makes tired and light-headed, what is causing this?


Part of my liver-flush regime i use Oxypowder afterwards to clean my bowels. However every time i use it i get tired and light-headed. Im suffering from anxiety and Depression and things have improved a lot.

Does anyone know what might be causing this? Before my Depression and anxiety it never used to affect me like this? Could be interacting with my drugs? Though im sure i used it before i took the drugs and had the same affect.

Thanks in advance for advice
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.484 sec, (1)